# SDR AALA20090804MIA01

- Difficulty date: August 4, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 43,066 hours, 5,258 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Failed
- Location: Main Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 1 HOUR INTO FLIGHT, BATTERY CHARGER MESSAGE CAME UP ALONG WITH A BURNING ODOR.  CREW DECLARED EMERGENCY AND RETURNED TO MIA.  MAINTENANCE INSPECTED AIRCRAFT, REPLACED BATTERY CHARGER AND BATTERY.  ALSO ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  CREW REPORTED LANDING SOFT.
